# SDR C2XA98IA091

- Difficulty date: March 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N40717
- Make and model: Emb EMB-120RT
- Aircraft serial: 120133
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 12002591002
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE FLOORBEAM ATTACH ANGLE AT FRAME 39 WAS FOUND TO BE CORRODED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED ANGLE IAW THE EMB SRM 51-21-42, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
